Fuzzy Delay Tumor Growth with Quiescence Cells: Stability of Steady States

Authors: N. Maan, K. Barznji, N.Aris

Abstract: This paper presents a system of delay tumor growth that describes an interaction between the proliferating and quiescent cells tumor. This system is fuzzified by parametric form of α-cut representation of symmetric triangular fuzzy number. The steady state and linear stability of fuzzy tumor growth system with quiescence and without quiescence cells are determined and analyzed. Here, we show that the trivial steady state of the system with quiescence is stable for τ =0 by Routh Hurwitz conditions. For increasing delay the steady state is unstable by using Strum theorem.

Pages: 27-32

DOI: 10.46300/91017.2022.9.5

International Journal of Fuzzy Systems and Advanced Applications, E-ISSN: 2313-0512, Volume 9, 2022, Art. #5